# SDR SWAA012392

- Difficulty date: August 25, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 7,500 hours, 4,500 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Lh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LH ELEVATOR TAB HINGE # 2, # 3, & # 4 BUSHINGS WORN.                           R&R TAB BUSHINGS PER MM.
